Jun 18, 2010
How long does it take for an atripla rash to go away? Mine is very mild (does not itch). It mainly looks like splotchy skin. My doc is convinced it's due to the atripla and wants to me ride it out. I've been on atripla for a couple yrs and never had a problem before but haven't taken anything new. So my main question is how long do I ride it out? Also if I stay on it with a continued rash is that harmful to my health? I don't want to switch meds because I'm scared they won't work. I'm undetectable. Just curious how long these rashes last?
Response from Dr. Henry
Atripla related rash (usually due to efavirenz component) usually clears after 2-6 weeks. If persistent and annoying then might consider a trial of an alternative regimen depending on treatment history and what drugs are available in your region. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vdrl, HIV In Blood Test
- Is Cold Sores And Chlamydia Signs Of Hiv?
- Can A Male Get Aids If His Penis Falls In A Public Toilet Bowl Of Water?
- Can Hiv Cause A Flu-like Illness With Fever, Aches And Swollen Glands?
- Ads Is The First Stage Of Hiv Disease
- If I Have Seborrheic Dermatitis Do I Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.